# SDR SWIA201128594

- Difficulty date: November 18, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 21,763 hours, 17,231 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 3
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 3 HYDRAULIC LOW PRESSURE WITH GEAR DISAGREE.  (FLT 4534)  PURGED AIR FROM NR 3 HYDRAULIC SYSTEM.
